# SDR AU971615

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Heater
- Part number: 1601422
- Condition: Cracked
- Location: Engine Fuel-Oil
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE FUEL/OIL HEAT EXCHANGER CRACKED AND LEAKING AT FORWARD END HEADER. CRACK LENGTH 25.4MM (1IN).
